Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the Mock Theta Conjectures using Maass forms


Author: Amanda Folsom
Journal: Proc. Amer. Math. Soc. 136 (2008), 4143-4149
MSC (2000): Primary 11F37
Published electronically: June 17, 2008
MathSciNet review: 2431026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A celebrated work of D. Hickerson gives a proof of the Mock Theta Conjectures using Hecke-type identities discovered by G. Andrews. Here, we respond to a remark by K. Bringmann, K. Ono and R. Rhoades and provide a short proof of the Mock Theta Conjectures by realizing each side of the identities as the holomorphic projection of a harmonic weak Maass form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F37

Retrieve articles in all journals with MSC (2000): 11F37


Additional Information

Amanda Folsom
Affiliation: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706
Email: folsom@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09434-3
PII: S 0002-9939(08)09434-3
Received by editor(s): November 5, 2007
Published electronically: June 17, 2008
Additional Notes: The author is grateful for a National Science Foundation Postdoctoral Fellowship and wishes to thank Ken Ono for suggesting this project. The author also thanks the referee for a very detailed and thoughtful report, including useful suggestions that have helped ease the exposition of this paper.
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society